# SDR SWAA2015021336616

- Difficulty date: February 12, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 50,092 hours, 28,940 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 146A7601
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DOUBLER DISBONDED AT RIB LOCATION BS 727A, BETWEEN STRINGER 1 TO 4R.  REPAIRED DOUBLER IAW DWG.
